Latin American Journal of Probability and Mathematical Statistics
Editorial Policy
Editorial Board
Submission of Papers
e-mail
Mirror    Language

Alea's template
Alea's style
Alea's bibliography style
example
ISSN 1980-0436
   

2006     Volume I     Volume II

2007     Volume III

2008     Volume IV

2009     Volume V     Volume VI

2010     Volume VII

 

2011

Volume VIII

Description of limits of ranges of iterations of stochastic
integral mappings of infinitely divisible distributions

Ken-iti Sato
pages 1--17

Excited Brownian Motions
Olivier Raimond & Bruno Schapira
pages 19--41

Almost Sure Invariance Principle for Continuous-Space
Random Walk in Dynamic Random Environment

Mathew Joseph & Firas Rassoul-Agha
pages 43--57

Continuous time 'true' self-avoiding random walk on Z
Bálint Tóth & Bálint Vető
pages 59--75

Central limit theorems for Hilbert-space valued
random fields satisfying a strong mixing condition

Cristina Tone
pages 77--94

Branching Feller diffusion for cell division with parasite infection
Vincent Bansaye & Viet Chi Tran
pages 95--127

Spiders in random environment
Christophe Gallesco, Sebastian Müller, Serguei Popov
& Marina Vachkovskaia
pages 129--147

Cut-off and Escape Behaviors for Birth and Death Chains on Trees
Olivier Bertoncini
pages 149--162

A shape theorem and semi-infinite geodesics for the
Hammersley model with random weights

Eric Cator & Leandro P. R. Pimentel
pages 163--175

Functional macroscopic behavior of weighted random ball model
Jean-Christophe Breton & Clément Dombry
pages 177--196

Exponential approximation by Stein's method
and spectral graph theory

Sourav Chatterjee, Jason Fulman & Adrian Röllin
pages 197--223

I knew I should have taken that left turn at Albuquerque
Gady Kozma & Ariel Yadin
pages 225--234

Survival probabilities of weighted random walks
Frank Aurzada & Christoph Baumgarten
pages 235--258

Central limit theorem for excited random walk
in the recurrent regime

Dmitry Dolgopyat
pages 259--268

On the range, local times and periodicity of
random walk on an interval

Siva Athreya, Sunder Sethuraman & Bálint Tóth
pages 269--284

Cutoff phenomenon for the simple exclusion
process on the complete graph

Hubert Lacoin & Rémi Leblond
pages 285--301

Multi-type TASEP in discrete time
James Martin & Philipp Schmidt
pages 303--333

Snake representation of a superprocess in random environment
Leonid Mytnik, Jie Xiong & Ofer Zeitouni
pages 335--378